• Axelrod Axelrod
    November 09, 2008
    I have shortness of breath after using pulmicort inhaler. How can improve my breathing quickly?
    Axelrod Axelrod
    November 09, 2008

    I was prescribed Pulmicort turbo in haler for coughing during sleep and am having difficulty breathing.  I dont feel I am able to get full oxygen.  I have used only once per day for one month, but the symptoms are getting worse.  Ive skipped dosages sometimes.  what do you recommend I do to improve my breathing quickly?  It causes near panic attacks when i cannto find my breath.

    READ MORE

FROM OUR EXPERTS


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.